# SDR CHQA201000184

- Difficulty date: September 26, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 17,837 hours, 15,429 cycles
- Engine: Allsn AE3007A
- Engine time: 21,023 hours, 18,770 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A LAV SMOKE WARNING APPROXIMATELY 2 MINUTES AFTER TAKEOFF.  NO SIGNS OF SMOKE OR ODOR WERE FOUND.  THE FLIGHT THEN RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LAV SMOKE DETECTOR AND LAV SMOKE DETECTOR CONTROL PANEL AND NO FURTHER INDICATIONS WERE PRESENT.
